# SDR AALA202404198641

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,649 hours, 11,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 8236
- Condition: Out Of Position
- Location: Zone 800
- Part time: 10,218 hours, 1,586 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR SLIDE MAKES CONTACT WITH FUSELAGE WHEN THE DOOR IS OPENED. REPLACED R4 DOOR ESCAPE SLIDE PER AMM 52-11-00-860-803.
